Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Beurling's test for absolute convergence of Fourier series


Author: R. P. Boas Jr.
Journal: Bull. Amer. Math. Soc. 66 (1960), 24-27
DOI: https://doi.org/10.1090/S0002-9904-1960-10375-8
MathSciNet review: 0116176
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling, On the spectral synthesis of bounded functions, Acta Math. vol. 81 (1949) pp. 225-238. MR 27891
  • 2. R. P. Boas, Jr., Inequalities for monotonic series, J. Math. Analysis Appl. To appear. MR 117465
  • 3. H. Helson, J.-P. Kahane, Y. Katznelson and W. Rudin, The functions which operate on Fourier transforms, Acta Math. vol. 102 (1959) pp. 135-157. MR 116185
  • 4. A. A. Konyushkov, Nailuchshie priblizheniya trigonometricheskimi polinomami i koeffitsienty Fure, Mat. Sb. vol. 44 (86) (1958) pp. 53-84.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10375-8

American Mathematical Society